MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ETHANOL GEN.2; ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD

ROCHE DIAGNOSTICS ETHANOL GEN.2; ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD
Catalog Number 03183777190
Medical Device Problem Codes Suction Problem (2170); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ethanol gen.2 reagent lot number is 85879201, and the expiration date is 30-sep-2025.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable ethanol gen.2 result from the cobas 6000 c (501) module.The initial result was 10 mg/dl, accompanied by a data flag.The physician questioned the initial result was the patient noted that the patient was potentially under the influence.A new sample was collected, and the result was over 400 mg/dl.The initial sample was repeated, and the result was 460 mg/dl, which was deemed to be correct.
 
Additional Manufacturer Narrative
A field service engineer (fse) inspected the unit, verified unit functionality, and performed precision checks on the tests the customer complained about.The precision check was okay.The investigation was unable to determine a direct root cause.The issue appears to be resolved as the performance of the instrument was verified.

Brand Name
ETHANOL GEN.2
Common Device Name
ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22435565
Report Number1823260-2025-02078
Device Sequence Number14241182
Product Code DIC
UDI-Device Identifier04015630918959
UDI-Public04015630918959
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number03183777190
Device Lot Number85879201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown